Discussions that mention prozac

Bipolar Disorder board


Hi everyone, not sure if I should be here or not, but maybe I can get some insight from some of you. I had a child in July and was diagnosed with pp depression, went on paxil then prozac, then kept upping my dose etc. So I quit taking it and I would get so much energy and I could be up half the night and still get up and exercise etc. Actually started running instead of walking in the evening. anyhow, I ended up eating like 30 prozac one morning and my husband found out and took me to er. so they wanted to admit me but let us go. I finished the rest of them the next day, like I couldn't help it and don't know why.

Anyway, Sunday I had a panic attack, never had one before, went to the er again and got admitted to the "nuthouse". I see this dr for like hardly at all and he says I'm bipolar and puts me on depakote. So I started getting really slow and fat (couldn't stop eating). After a week and a half I quit taking it and started throwing up after dinner so I wouldn't gain the weight. Now a week after I quit I go see the psych ( a new one ), so I tell him I am fine and he says ok then you are and tells me to come back in a month (like I'm gonna). Actually I came straight home and cancelled my therapy appt for next week.

The past few days I have been up, up , up (getting up at 2or 3 in the morning). Head just abuzzin'! I love it like this and I feel fine like this. Now I told my husband last night I quit the meds and he is worried that I will crash again.

My question, does any of this sound familiar to anyone or am I just nuts? Does anyone really believe I could be bipolar? Everytime I start taking meds, I tell myself I am fine and should not even be on them so I quit and it starts this whole thing. any input at all I would appreciate. I was keeping a journal with a ppd group, but now I feel like I don't fit there either. The thoughts just keep pouring out and I almost have to write them all down, so I don't forget them. Oh, I am 34 years old, if that matters. Thanks!